# SDR CA990330039

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plug
- Part number: AN8144D
- Condition: Leaking
- Location: Hydraulic System
- Component: AEB215101
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN-FLIGHT, HYDRAULIC LEAK.  RETURNED TO YOW.  PLUG IN NR 2 MANIFOLD FOUND LOOSE AND NOT LOCKWIRED.
